MedsChat.com

The People's Medicine Community ®
Drug Index: 

Acetaminophen + Dextromethorphan + Guaifenesin + Pseudoephedrine

Category: Allergies, Cough & Cold

Welcome to the Acetaminophen + Dextromethorphan + Guaifenesin + Pseudoephedrine information hub. Scroll down to read supplemental details and discuss this drug.


Acetaminophen + Dextromethorphan + Guaifenesin + Pseudoephedrine Overview

Dextromethorphan (DXM or DM) is an antitussive (cough suppressant) drug. It is one of the active ingredients in many over-the-counter cold and cough medicines, including generic labels and store brands, Benylin DM, Mucinex DM, Robitussin, NyQuil, Dimetapp, Vicks, Coricidin, Delsym, TheraFlu, and others. Dextromethorphan has also found other uses in medicine, ranging from pain relief to psychological applications. It is sold in syrup, tablet, spray, and lozenge forms. In its pure form, dextrom...

Read more Acetaminophen + Dextromethorphan + Guaifenesin + Pseudoephedrine Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: http://en.wikipedia.org/wiki/Dextromethorphan

Recent Acetaminophen + Dextromethorphan + Guaifenesin + Pseudoephedrine Forums: RSS Feed

Be the first to start a discussion about this drug.

Possible Dosages for this and Related Drugs:

Acetaminophen + Dextromethorphan + Guaifenesin + Pseudoephedrine
  • Capsule, 250mg + 100mg + 10mg + 30mg, 250mg + 10mg + 100mg + 30mg, 325mg + 10mg + 100mg + 30mg
  • Liquid: Combo
  • Powder for Reconstitution: 1000mg + 30mg + 400mg + 60mg
  • Tablet: 250mg + 10mg + 100mg + 30mg, 325mg + 15mg + 200mg + 30mg, 500mg + 20mg + 200mg + 60mg
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Drugs with one or more similar ingredients: (696 results)


Possibly related Acetaminophen + Dextromethorphan + Guaifenesin + Pseudoephedrine Topics:

acetaminophen,dextromethorphan, phenylephrine red and white with the numbers 44-476 on it ## This is an over the counter decongestant for cough and colds....  1
acetaminophen, gualfensin, dextromethorphan, phenylephrine yellow caplet for allergies & sinus pressure ## Can you take this caplet when you are on BP meds? I have been hit ha...  2
44473 blue piil acetaminophen dextromethorphan HBr phenylephrine HCIchlorpheniramine maleate long oval, blue, numbers 44-473 on them, it says it has 325 mg of acetaminophen in them.2 pills per dose ## found celoph...  3
pseudoephedrine/guaifenesin congestion ineustachiab tube...  0
acetaminophen guaifenesin phenylephrine hcl White Oval Tablet ## This is an over the counter cold remedy that's used to treat congestion, aches and fever. Side ...  1
acetaminophen, guaifenesin, phenylephrine oval, white, numbers 44-527 on the pill ## Yes that is the correct ingredients, this is an over the counter cold remedy ...  1
Dextromethorphan Hydrobromide Whether this Pharmaceutical is under Schedule 'H' Drug ## No, it is sold in most grocery stores....  1
Chlorpheniramine Maleate Dextromethorphan does Chlorpheniramine Maleate change birth control effectiveness?...  0
Double dose of Vicks Formula 44 DEXTROMETHORPHAN HBr I took 2 TBSP by mistake instead of 2 teaspoon of Vicks Formula 44 Cough Control Antitussive. It is dangerous or not?...  0
Pseudoephedrine 60mgTriprolidine2.5mg want to know the indian company which are the largest manufacturer of this composition ## i am requiring tablet with the...  6